# SDR QXEA2016011700028

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 21,333 hours, 22,782 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED HOT ILLUMINATED IN FLIGHT, DIVERTED, UNEVENTFUL LANDING.  ACCOMPLISHED FSM BLEED HOT RESET PROCUDURE RESET SUCCESSFULL BLEED HOT CAUTION DID NOT ILLUMINATE. RETURNED TO SERVICE.
